On some problems of Lovász concerning the shannon capacity of a graph

W.H. Haemers

Research output: Contribution to journalArticleAcademicpeer-review

97 Citations (Scopus)
1 Downloads (Pure)

Abstract

The answers to several problems of Lovász concerning the Shannon capacity of a graph are shown to be negative.
Original languageEnglish
Pages (from-to)231-232
Number of pages2
JournalIEEE Transactions on Information Theory
Volume25
Issue number2
DOIs
Publication statusPublished - 1979

Cite this